# SDR AALA201612179012

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,005 hours, 22,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY CONTROL HANDLE  WILL NOT ARM. MAINTENANCE FOUND NO DEFECTS. AIRCRAFT WAS GROUNDED. LUBED THE MECHANISM IAW AMM 12-00-00.
